It is true that Shingles does cause numbness and tingling in the extremities due to nerve damage in the peripheral nervous system. It is called Peripheral neuropathy. The nerves may take time to regenerate. Good nutrition and physiotherapy may help in a quicker regeneration. Natural supplements of multivitamins, multiminerals, calcium and Omega 3 fatty acids help a lot. Physiotherapy and occupational therapy are very helpful. Please consult a neurologist for further advice. Hope this helps you. Take care and regards!
This is comforting to know. I got shingles about 3 weeks ago. While the rash is almost gone, I now have some really weird feelings in my hands, foreams, and lower legs...like tingling and almost like a little paralysis. Hard to explain. I do believe it could be the lasting effects of the shingles. Do you agree?
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.